Show simple item record

dc.contributor.authorLuiro, Hannes
dc.contributor.authorParviainen, Mikko
dc.date.accessioned2018-09-25T08:47:24Z
dc.date.available2020-10-01T21:35:09Z
dc.date.issued2018fi
dc.identifier.citationLuiro, H., & Parviainen, M. (2018). Regularity for nonlinear stochastic games. <em>Annales de l'Institut Henri Poincaré : Analyse non linéaire</em>, 35 (6), 1435-1456. <a href="https://doi.org/10.1016/j.anihpc.2017.11.009">doi:10.1016/j.anihpc.2017.11.009</a>fi
dc.identifier.otherTUTKAID_76396
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/59654
dc.description.abstractWe establish regularity for functions satisfying a dynamic programming equation, which may arise for example from stochastic games or discretization schemes. Our results can also be utilized in obtaining regularity and existence results for the corresponding partial differential equations.fi
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherElsevier
dc.relation.ispartofseriesAnnales de l'Institut Henri Poincaré : Analyse non linéaire
dc.rightsCC BY-NC-ND 4.0
dc.subject.otherstokastiset prosessitfi
dc.subject.otherdynamic programming principlefi
dc.subject.otherp-Laplacefi
dc.subject.othertug-of-warfi
dc.subject.othertug-of-war with noise with space dependent probabilitiesfi
dc.subject.otherviscosity solutionsfi
dc.titleRegularity for nonlinear stochastic gamesfi
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201809134117
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.date.updated2018-09-13T12:15:04Z
dc.description.reviewstatuspeerReviewed
dc.format.pagerange1435-1456
dc.relation.issn0294-1449
dc.relation.numberinseries6
dc.relation.volume35
dc.type.versionacceptedVersion
dc.rights.copyright© Elsevier 2018
dc.rights.accesslevelopenAccessfi
dc.format.contentfulltext
dc.rights.urlhttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.relation.doi10.1016/j.anihpc.2017.11.009


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC BY-NC-ND 4.0
Except where otherwise noted, this item's license is described as CC BY-NC-ND 4.0